# SDR UPS09854423

- Difficulty date: January 24, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

INSPECTION TYPE:N/A DEPARTURE IAD GEAR HANDLE DIDN'T INITIALLY RELEASE FOR UPLATCH CHECK UPON 2ND ATTEMPT, UPLATCH CHECK SUCCESSFUL.  UPON GEAR EXTENSION NOSE GEAR DOWN INDICATION INTERMITTENT, LATER INDICATIONS = STEADY GREEN RAN APPROPRIATE CKLISTS LANDING UNEVENTFUL.  ***SDR FILED OPEN***  MAINTENANCE WORKING ITEM.
